Schröder coloring and applications

Daniel Birmajer, Juan D. Gil, Juan B. Gil, Michael D. Weiner

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We present several bijections, in terms of combinatorial objects counted by the Schröder numbers, that are then used (via coloring of Dyck paths) for the construction and enumeration of rational Schröder paths with integer slope, ordered rooted trees, and simple rooted outerplanar maps. On the other hand, we derive partial Bell polynomial identities for the little and large Schröder numbers, which allow us to obtain explicit enumeration formulas.

Original languageEnglish (US)
Article number21.1.3
Pages (from-to)1-13
Number of pages13
JournalJournal of Integer Sequences
Issue number1
StatePublished - 2021

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Schröder coloring and applications'. Together they form a unique fingerprint.

Cite this